Sergey Zuev

at

SZ has received his PhD from Moscow State university in 1988. Worked in Russia, France, UK and now in Sweden. Numerous works in Applied Probability and Statistics, in particular, on percolation, stochastic geometry, telecommunications modeling, stochastic stability and optimization, experimental design. Holder of a number of research grants, including the majour 2013-2018 KAW grant "Big data and big systems - bridging local and global". Associated editor of Queueing systems journal.

Source: chalmers.se

Projects

2013–2018

Stochastics for big data and big systems - bridging local and global

Holger Rootzen Department of Mathematical Sciences, Mathematical Statistics
Bernt Wennberg Department of Mathematical Sciences
Rebecka Jörnsten Department of Mathematical Sciences, Mathematical Statistics
Igor Rychlik Department of Mathematical Sciences, Mathematical Statistics
Sergey Zuev Department of Mathematical Sciences, Mathematical Statistics
Johan Jonasson Department of Mathematical Sciences, Mathematics
Johan Wästlund Department of Mathematical Sciences, Mathematics
Jeffrey Steif Department of Mathematical Sciences, Mathematics
Olle Häggström Department of Mathematical Sciences, Mathematical Statistics
Robert Berman Department of Mathematical Sciences, Mathematics
Aila Särkkä Department of Mathematical Sciences, Mathematical Statistics
Knut and Alice Wallenberg Foundation

There might be more projects where Sergey Zuev participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2017

Neighbour-dependent point shifts and random exchange models: Invariance and attractors

A. Muratov, Sergei Zuyev,
Bernoulli. Vol. 23 (1), p. 539-551
Scientific journal article - peer reviewed
2016

Optimal Design of Dilution Experiments Under Volume Constraints

M. Zolghadr, Sergei Zuyev,
Journal of Agricultural Biological and Environmental Statistics. Vol. 21 (4), p. 663-683
Scientific journal article - peer reviewed
2016

Bit flipping and time to recover

Anton Muratov, Sergei Zuyev,
Journal of Applied Probability. Vol. 53 (3), p. 650-666
Scientific journal article - peer reviewed
2015

Branching-stable point processes

Giacomo Zanella, Sergei Zuyev,
Electronic Journal of Probability. Vol. 20, p. artikel nr 119
Scientific journal article - peer reviewed
2013

A stochastic model for the polygonal tundra based on Poisson-Voronoi diagrams

F. C. Aleina, V. Brovkin, S. Muster et al
Earth System Dynamics. Vol. 4 (2), p. 187-198
Scientific journal article - peer reviewed
2013

LISA: LOCALLY INTERACTING SEQUENTIAL ADSORPTION

Anton Muratov, Sergei Zuyev,
Stochastic Models. Vol. 29 (4), p. 475-496
Scientific journal article - peer reviewed
2012

Coverage Properties of the Target Area in Wireless Sensor Networks

X. Y. Li, D. K. Hunter, Sergei Zuyev et al
Ieee Transactions on Information Theory. Vol. 58 (1), p. 430-437
Scientific journal article - peer reviewed
2011

Stability for random measures, point processes and discrete semigroups.

Sergei Zuyev, Y. Davydov, I. Molchanov et al
BERNOULLI. Vol. 17 (3), p. 1015-1043
Scientific journal article - peer reviewed
2009

Filters for Spatial Point Processes

S. S. Singh, B. N. Vo, A. Baddeley et al
SIAM Journal on Control and Optimization. Vol. 48 (4), p. 2275-2295
Scientific journal article - peer reviewed